# SDR CALA2013111300835

- Difficulty date: November 11, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N6106961
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR LOWER GATE EDGE.  REMOVED CORROSION IAW SRM 51-10-05 PAR 15 FIG 5.  FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02 FIG 101 DETAIL IV.  L2 DOOR LOWER GATE R & R.
